Об одном вопросе К.А. Жевлакова.

Ю.Н. Мальцев

Sibirskij matematiceskij zurnal (1978)

  • Volume: 19, Issue: 2, page 471-471
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Мальцев, Ю.Н.. "Об одном вопросе К.А. Жевлакова.." Sibirskij matematiceskij zurnal 19.2 (1978): 471-471. <http://eudml.org/doc/61758>.

author = {Мальцев, Ю.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Infinite Dimensional Algebraic Ideal; Locally Finite Variety},
language = {rus},
number = {2},
pages = {471-471},
publisher = {Izd. AN SSSR},
title = {Об одном вопросе К.А. Жевлакова.},
url = {http://eudml.org/doc/61758},
volume = {19},
year = {1978},

AU - Мальцев, Ю.Н.
TI - Об одном вопросе К.А. Жевлакова.
JO - Sibirskij matematiceskij zurnal
PY - 1978
VL - 19
IS - 2
SP - 471
EP - 471
LA - rus
KW - Infinite Dimensional Algebraic Ideal; Locally Finite Variety
UR - http://eudml.org/doc/61758
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.